Advertisement

Siberian Mathematical Journal

, Volume 25, Issue 1, pp 122–131 | Cite as

Completeness of topological groups

  • M. G. Tkachenko
Article

Keywords

Topological Group 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    L. S. Pontryagin, Continuous [in Russian], Nauka, Moscow (1973).Google Scholar
  2. 2.
    M. I. Graev, “Free topological groups,” Izv. Akad. Nauk SSSR, Ser. Mat.,12, No. 2, 279–324 ( (1948).Google Scholar
  3. 3.
    M. I. Graev, “Theory of topological groups. I,” Usp. Mat. Nauk,5, No. 2, 3–56 (1950).Google Scholar
  4. 4.
    M. G. Tkachenko, “On the topology of free groups over bicompacta,” in: General Topology Seminar [in Russian], P. S. Aleksandrov (ed.), Moscow State Univ. (1983), pp. 89–106.Google Scholar
  5. 5.
    M. G. Tkacenko, “On topologies of free groups,” Czechosl. Math. J.,33, No. 1, 57–69 (1983).Google Scholar
  6. 6.
    V. G. Pestov, “Some properties of free topological groups,” Vestn. Mosk. Gos. Univ., Ser. Mat. Mekh., No. 1, 35–37 (1982).Google Scholar
  7. 7.
    R. Engelking, General Topology, PWN, Warzsawa (1977).Google Scholar
  8. 8.
    F. R. Isbell, “On finite dimensional uniform spaces,” Pac. J. Math.,9, 107–121 (1959).Google Scholar
  9. 9.
    M. G. Tkachenko, “On the completeness of free Abelian topological groups,” Dokl. Akad. Nauk SSSR,269, No. 2, 299–303 (1983).Google Scholar

Copyright information

© Plenum Publishing Corporation 1984

Authors and Affiliations

  • M. G. Tkachenko

There are no affiliations available

Personalised recommendations